# SDR CALA2022112803234

- Difficulty date: November 25, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N57857
- Make and model: Boeing 757324
- Aircraft serial: 32816
- Aircraft time: 55,312 hours, 17,721 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bushing
- Part number: 311N50248
- Condition: None
- Location: #1 Pylon
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AMES NR 151231-0400-0353 #1 PYLON DIAGONAL BRACE FWD FITTING (ON PYLON) BUSHINGS REQUIRE REPLACEMENT. (WILL REQUIRE MACHINE SHOP ASSISTANCE) CALABRIA V93 1830 REF AMES NR 151231-0400-0353. REMOVED & REPLACED #1 PYLON DIAGONAL BRACE FWD FITTING BUSHINGS IAW B757 SRM 54-50-90-3. SEE BACK FOR WORK ACCOMPLISHED & PWS 60 PAGE 1 OF 1
